In this work we prove the existence of solution to a nonlinear fractional initial value problem with Caputo-Fabrizio derivative. We pose an equivalent integral formulation of the problem, develop a recursive method to approximate the solution and prove its convergence. We show the performance of the procedure in some examples, including an application to hysteresis phenomena. Keywords:
Digital Object Identifier (DOI)
Alejandra Seminara, Silvia and Ines Troparevsky, Marıa
"Approximate Solutions to Nonlinear Fractional Differential Equations with the Caputo-Fabrizio Derivative,"
Progress in Fractional Differentiation & Applications: Vol. 6
, Article 7.
Available at: https://dc.naturalspublishing.com/pfda/vol6/iss4/7